question-icon

What are the repercussions of overdosing on Predmet?

default
Posted on Wed, 17 Aug 2016
Question: What can happen if you take 10 tablets of Predmet 16 mg all at once? Is it life threatening? If someone takes that amount of dosage at once what can happen and if you make the person puke right away will that help?
doctor
Answered by Dr. Shehzad Topiwala (21 minutes later)
Brief Answer:
Emergency

Detailed Answer:
It can have harmful effects on the body. Depending on the general health of the individual it can have variable impact. In a person with diabetes and hypertension it could suddenly raise glucoses and blood pressure to dangerous levels.
Doctors sometimes administer similar doses for certain medical conditions. However this is typically undertaken under direct medical supervision by hospitalizing the patient.
Puking immediately may hopefully minimize the side effects but one cannot be sure how much came back out.
There are other ways to empty the stomach quickly which can be performed in the emergency center/ casualty of hospitals

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Shehzad Topiwala (16 minutes later)
The person's general overall health was ok! and she is saying she's feeling fine! Is it important to see a doctor right away? If the general health was ok then hopefully there will be no harmful effects on the body?
Also taking such an overdose at once, can it have any long term side effects on the body?
doctor
Answered by Dr. Shehzad Topiwala (8 hours later)
Brief Answer:
Follow up

Detailed Answer:
As mentioned above, this is a medical emergency and must be dealt with in the emergency centre only where a thorough medical evaluation is done in addition to various blood and other tests
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Shehzad Topiwala

Endocrinologist

Practicing since :2001

Answered : 1663 Questions

premium_optimized

The User accepted the expert's answer

Share on
What are the repercussions of overdosing on Predmet?

Brief Answer: Emergency Detailed Answer: It can have harmful effects on the body. Depending on the general health of the individual it can have variable impact. In a person with diabetes and hypertension it could suddenly raise glucoses and blood pressure to dangerous levels. Doctors sometimes administer similar doses for certain medical conditions. However this is typically undertaken under direct medical supervision by hospitalizing the patient. Puking immediately may hopefully minimize the side effects but one cannot be sure how much came back out. There are other ways to empty the stomach quickly which can be performed in the emergency center/ casualty of hospitals